Convergence to equilibrium for delay-diffusion equations with small delay

Research output: Contribution to journalArticlepeer-review

48 Scopus citations

Abstract

It is shown that for scalar dissipative delay-diffusion equations ut-Δu=f(u(t), u(t-τ)) with a small delay, all solutions are asymptotic to the set of equilibria as t tends to infinity.

Original languageEnglish
Pages (from-to)89-103
Number of pages15
JournalJournal of Dynamics and Differential Equations
Volume5
Issue number1
DOIs
StatePublished - Jan 1993
Externally publishedYes

Keywords

  • Parabolic equations with time delay
  • asymptotic behavior

Fingerprint

Dive into the research topics of 'Convergence to equilibrium for delay-diffusion equations with small delay'. Together they form a unique fingerprint.

Cite this